Simultaneous dual series equations involving the product of ‘r’ generalized batman-k functions

AUTHOR AND
AFFILIATION

ANJANA SINGH1 and P.K. MATHUR2
1Department of mathematicsRajeev Gandhi Engineering College Salaiya Kolar Bhoapl India

2Department of Mathematics saifia Science College Bhoapl India

KEYWORDS:

45F 10 Dual Series Equations, 33C45 Bateman- k function, 33D45 Basic Orthogonal polynomials and functions, 42C05 Orthogonal functions and polynomials, General Theory, 26A33 FractionalDerivatives and Integrals, 33B 15 Beta function, 34BXX Boundary value problem.

Issue Date:

December 2012

Pages:

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.24 – No.3

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

The object of this paper is to obtain an exact solution for the simultaneous dual series equations involving the product of ‘r’ generalized Batman- k functions by multiplying factor technique.

Copy the following to cite this Article:

ANJANA SINGH1 and P.K. MATHUR2, “Simultaneous dual series equations involving the product of ‘r’ generalized batman-k functions”, Journal of Ultra Scientist of Physical Sciences, Volume 24, Issue 3, Page Number , 2016


Copy the following to cite this URL:

ANJANA SINGH1 and P.K. MATHUR2, “Simultaneous dual series equations involving the product of ‘r’ generalized batman-k functions”, Journal of Ultra Scientist of Physical Sciences, Volume 24, Issue 3, Page Number , 2016

Available from: http://www.ultrascientist.org/paper/557/


The object of this paper is to obtain an exact solution for the simultaneous dual series equations involving the product of ‘r’ generalized Batman- k functions by multiplying factor technique.